# SDR SWAA2021081788118

- Difficulty date: May 29, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 45,712 hours, 24,610 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt W-B Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE WING TO BODY @ STA 500D STR17R -STR18R HAS (1 EACH) SUPPORT ATTACHMENT BRACKET CRACKED. (18-007) / REMOVED AND REPLACED SUPPORT (FRAME) AT R/H FUSELAGE WING TO BODY STA 500D BETWEEN STR 17R THRU 18R PER B737-700 SRM 51-40-02-0G-0
